# SDR 2021FA0000409

- Difficulty date: December 19, 2021
- Submitted: December 19, 2021
- Operation: General aviation
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 13,008 hours, 12,636 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, S, O
- Precautionary procedure: O

## Discrepancy

RH MLG DID NOT SHOW DOWN AND LOCKED ON APPROACH.  EMERGENCY GEAR EXTENSION WAS USED AND SAME RESULTS.  RH GEAR DOWN AND LOCKED HAD NO GREEN AND THE RED HANDLE WAS STILL LIT UP.  CREW DID A FLY BY OF THE TOWER AND CONFIRMED WHAT LOOKED LIKE GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED UNDER ITS OWN POWER TO THE HANGAR.  UPON STOPPING AT THE HANGAR, MAINT NOTICED THAT THE RH GEAR DRAG BRACES DID NOT APPEAR TO BE LOCKED. THE LOCK PIN HAD SPUN IN THE LOWER DRAG BRACE HOUSING AND WAS NOT ALLOWING THE LOCK PLATES TO ENGAGE.  WE JACKED UP THE AIRCRAFT AND DISCOVERED THE SET SCREW FOR THE LOCK PIN WAS SPUN OUT.  PER THE BEECH CMM FOR THE MAIN LANDING GEAR, WE RIGGED AND INSTALLED THE LOCK PIN AND THE SET SCREW WITH THREAD LOCKER.  WHILE ON JACKS WE ALSO INSPECTED THE SET SCREW ON THE LH GEAR AND FOUND NO ISSUES.  NUMEROUS GEAR SWINGS WERE PERFORMED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE.
